# SDR AALA202303072050

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 79,716 hours, 10,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERHEAD EMERGENCY AREA LIGHT AT SEAT 22C INOPERATIVE. REPLACED LAMP PER AMM 33-51-03 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
